# SDR UIEA2017083001580

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OTBD AFT FAIRING FWD LOWER SPAR FOUND HEAT DAMAGE AT WEB AREA APPROX 12" X 1".  REPAIRED IAW RI-54-00-12009, REV A.
